# SDR DALA14033359008

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 54,047 hours, 42,514 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR L/E POSITION NR 4 BALANCE WEIGHTS AND ATTACHING HARDWARE CORRODED  FABRICATED NEW L/E SKIN, NOSE CAP ON SAA TRAVELER NR 7000629511, LOCATED AND DRILLED NEW L/E SKIN IAW SRM 51-10-04, HAND CLEANED L/E BALANCE WEIGHTS AND TREATED AND PRIMED IAW SRM 51-20-0 AND SRM 51-10-03.  ASSEMBLED NEW L/E SKIN, NOSE CAP, AND BALANCE WEIGHTS REF MANUAL 27-30-1 ASSY WILL BE INSTALLED ON CARD 300-6.
